# SDR AALA20130330002

- Difficulty date: March 30, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 66,355 hours, 28,322 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED RIGHT HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
